MathSciNet Relay Station
MathSciNet bibliographic data
MR240505 (39 #1852) 40.42
Shea, Daniel F. On a complement to Valiron's tauberian theorem for the Stieltjes transform. Proc. Amer. Math. Soc. 21 1969 1–9.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement